# SDR MASA20211124577

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6903320211
- Part serial: NA
- Condition: None
- Location: Fs565-581 Stgr21
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL BETWEEN FS565 & FS581 AND STGR21R AND STGR22R WAS FOUND TO HAVE A PREVIOUS BLENDOUT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-01, FIGURE 53-31-01-99-806, ITEM 1, EA 72-2021-217.
